Full Text: PDF
Volume 1, Issue 3, 31 December 2019, Pages 307-317
Abstract. In this paper, we focus on an inverse problem of parameter identification in vector variational and vector quasi-variational inequalities. Especially, we develop an abstract regularization approach that permits a stable identification of the parameters in the considered variational problems. We give existence results for the regularized output least-square-based optimization problem and provide an application of our results to the Markowitz portfolio problem.
How to Cite this Article:
Niklas Hebestreit, Akhtar A. Khan, Christiane Tammer, Inverse problems for vector variational and vector quasi-variational inequalities, Appl. Set-Valued Anal. Optim. 1 (2019), 307-317.